# SDR DSC4L6255

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Garrtt TPE33111U
- Engine time: 25,321 hours, 34,233 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 18118
- Part serial: 00348
- Condition: Failed
- Location: Gearbox
- Part time: 6,475 hours, 7,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR REPORTED METAL IN OIL.  UPON DISASSEMBLY, FOUND BEARING PN: 18118 (FAA-PMA REPLACEMENT  PN: 3103585-1) INSTALLED IN ACCESSORY GEAR ASSY PN: 3103598-1 HAD FAILED, CAUSING MULTIPLE ACCESSORY GEAR DAMAGE AND METAL CONTAMINATION IN GEARBOX / OIL SYSTEM.
